# SDR CALA9901118

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18513
- Make and model: Doug DC-9-32
- Aircraft serial: 48112
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emer Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHT AT LOWER FORWARD CORNER OF AFT RIGHT ESCAPE HATCH DID NOT ILLUMINATE WHEN TESTED.  MAINTENANCE REPAIRED BROKEN WIRE AT EXIT LIGHT.
